# SDR TWAA9616101

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 1774451
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - FLT 520 - DURING CLIMB, SHUT DOWN NR 2 ENGINE, S/N 1535, DUE TO START VALVE LIGHT ILLUMINATION.  FOUND MALFUNCTIONED START VALVE, MFG P/N 1-77445-1.  REPLACED START VALVE.  START VALVE AND LIGHT OPERATION THEN CHECKED NORMAL.  (M)
